Strange Knot at Injection Site

Discussion in 'Steroid Forum' started by charter_memo, Jun 30, 2006.

  1. #1
    charter_memo

    charter_memo Junior Member

    A friend of mine took his first shot of 1/mL Deca in his deltoid. Now he has this weird knot on his shoulder. It's about the size of his palm. It's hard, and red, like a cyst almost. It doesn't seem to be warmer than the rest of his arm, but it doesn't really look like it's getting better. Any idea what this is? Should it be of any concern?
     
  2. #2
    jasthace

    jasthace Active Member

    Normal,you enjoy them after a while
     
  3. #3
    charter_memo

    charter_memo Junior Member

    That's normal? It's pretty big. What causes them?
     
  4. #4
    jasthace

    jasthace Active Member

    Im not sure bro,sometimes you get them,sometimes you dont.It could be the muscle contracting like a pair of lips sucking up the juice.
    It should go after about five days.It should not get any worst if it is just a knot.keep a rough eye on it,if it becomes aggrievated and turns in to a cyst,which I bet you ten bucks to a pinch of billygoat shit it wont,you can go a see Mr GP.
    Sweet
     
  5. #5
    ag-guys

    ag-guys Junior Member

    Massage the injection site and apply heat to injection site :)

    AG-Guys
    www.AG-Guys.com
     
  6. #6
    Big_paul

    Big_paul Awesome Member

    what brand deca are you using. That only happens when I'm using test.,and with only 1 ml of deca. If it lasts more than a week then you may need to see a doctor, if you don't have any anti biotics at home. I had an absess on my right upper leg a couple of years ago. I was able to treat it at home by draining it daily and using antibiotics. You can get injectable penicillin G on line without a prescription. Its an older antibiotic but it worked for me. I gave some to my dad also when he had a bladder infection and it cleared it right up.
     
  7. #7
    Bigkarch

    Bigkarch Member

    could be a reaction to the ba or just a bad injection where you hit the wrong spot and it got inflammed....after an injection rub the spot for about one minute..seriously...rub it partially hard.....delts are tricky and easily done wrong....I do an injection after a warm to hot shower.....it relaxes the muscle and is clean and ready.....so many variables bro.
     
  8. #8
    Bod

    Bod Junior Member

    Aint that the truth! I didn't quite hit my delt in the right spot on Friday, and on Saturday night, I couldn't lift my arm up sideways as my delt was causing excruciating pain. A large area on my delt is a bit red, but there's no real swelling, nor can I feel any lumps or bumps in there. Woke up this morning, and although painful, it's so much better and I can actually move my arm again :) I think she'll be good again by tomorrow
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.